# SDR HEEA967586

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: DK040
- Condition: Defective
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER BENCH CHECK BAD.  DOES NOT DROP TO ZERO AFTER INITIAL RUNUP.  ALSO FLUCTUATES.  MANUFACTURED IN 1995.
